MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRICATH FOLEY

C.R. BARD, INC. (COVINGTON) -1018233 SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRICATH FOLEY
Catalog Number A800365
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid as requested h11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient was unable to void post-op, physican ordered foley catheter insertion.Nurse opened one foley catheter kit and catheter was missing (mw5157012).No extra foley catheter was available in department, so another kit was opened.Nurses discovered the covering of the catheter was torn opened (mw5157013).Nurses decided to open a third kit and again the covering over the catheter was torn (mw5157011).House supervisor was notified.
 
Event or Problem Description
It was reported that patient was unable to void post-op, physician ordered foley catheter insertion.Nurse opened one foley catheter kit and catheter was missing (mw5157012).No extra foley catheter was available in department, so another kit was opened.Nurses discovered the covering of the catheter was torn opened (mw5157013).Nurses decided to open a third kit and again the covering over the catheter was torn (mw5157011).House supervisor was notified.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be "incorrect operation".However, there was insufficient information to confirm this potential root cause.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was available for evaluation and further investigation did not result in any additional findings.Root cause could not be identified.Although a root cause could not be definitively identified, based on the risk documentation review, a potential root cause for this type of failure could be ¿incorrect operation.".However, there was insufficient information to confirm this potential root cause.The lot number is unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labeling could not have prevented the reported failure.Udi format updated with available product information per gudid as requested supplemental record submitted per request received on 08oct2024 to capture medwatch records referenced in the complaint details.Please note that mw5157013 is captured in mfr report #1018233-2024-05112, mw5157012 is captured in 1018233-2024-05113, and mw5157011 is captured in 1018233-2024-05124.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRICATH FOLEY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key20047998
Report Number1018233-2024-05113
Device Sequence Number20816729
Product Code EZC
UDI-Device Identifier00801741073960
UDI-Public(01)00801741073960
Combination Product (Y/N)Y
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K910846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberA800365
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by Manufacturer08/28/2024
10/08/2024
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date08/30/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown